# SDR DL757090739

- Difficulty date: April 21, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,343 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BETWEEN STA 1400 THRU 1420 AT STR 28LT INTERCOSTAL HAS CORROSION ON FWD AND AFT SIDE AT LOWER LIP CP-53-153-01I.  C/W AT SAA - SAT ON N/R 126682 JOB 82641000001.
